# SDR 03FDEA00799

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 748
- Aircraft time: 13,201 hours, 6,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER FLAP BOTTOM SKIN HAS 3 CREASED DENTS RANGING FROM 1/4"W TO 1/2"W, 1/2" L TO 6"L   ON T/E JUST I/B OF #4 FLAP TRACK.    REPAIRED BOTTOM SKIN BY INSTALLING DOUBLER I/A/W FEDEX EA 6-5750-2003
